# SDR SWAA2022030912895

- Difficulty date: May 28, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tail Cone
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM CDL DEFECT NO. 1008607; MEL/CDL NO.: 57-10-4; MDDR/TRACKING NO.: 60628; SPECIAL PROCEDURE ACCOMPLISHED: 1B; DEFECT : '(#4) I/B FLAP TRACK ON RIGHT WING TAIL CONE HAS CRACK AT DRAIN HOLE'. (ADDITIONAL INFO - RT WING I/B FLAP TRACK TAIL CONE REMOVED PER CDL ON LOG PAGE 1008607) / UPON FURTHER INVESTIGATION; FOUND THE #6 FLAP TRACK FAIRING TAIL CONE REMOVED FROM THE AIRCRAFT. REPLACED THE RT WING #6 FLAP TRACK TAIL CONE IAW SRM 51-40-05-0G-0 FIG 9; SRM 51-20-07-0G-0 STEPS 4;6; AND 7; AND IPC 27-51-18-01. REMOVED PLACARD FOR SP 1B.
